# SDR NSVA20070123

- Difficulty date: May 7, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 258
- Aircraft time: 35,294 hours, 30,339 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cradle
- Part number: 4970114012
- Part serial: 0575
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S PA SYSTEM HAD HOT WIRE ODOR AND IS INOP.  FOUND FLIGHT DECK CRADLE SHORTED AND CAUSING HOT WIRE ODOR.  REMOVED AND REPLACED FLIGHT DECK CRADLE ASSY, OPS CHECK GOOD IAW 23-30-05.
